MAUDE Adverse Event Report: Abbott Medical (CRM-Sylmar) CPS¿ Universal II Slitter; Instruments, Surgical, Cardiovascular

Abbott Medical (CRM-Sylmar) CPS¿ Universal II Slitter; Instruments, Surgical, Cardiovascular
Model Number DS2A006
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 07/24/2026
Type of Reportable Event Malfunction

Brand Name
CPS¿ Universal II Slitter
Common Device Name
Instruments, Surgical, Cardiovascular
Manufacturer (Section D)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key50261113
Report Number2017865-2026-17130
Device Sequence Number13293301
Product Code DWS
UDI-Device Identifier05415067046178
Combination Product (Y/N)N
Initial Reporter CountryPL
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDS2A006
Device Catalogue NumberDS2A006
Device Lot Number11169787
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2026
Initial Report FDA Received Date08/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown